Author Topic: .125 mg KPin  (Read 303 times)

[Buddie]

.125 mg KPin
« on: April 12, 2022, 05:05:52 pm »
Afternoon BB's,

I have currently been holding at .125/mg kpin for about 5 weeks. I was originally on a dose of 2.0 - 2.5 mg for sleep. I started my taper during Christmas of 21.

Where am I at now?   :-[

This is hurting. If you look at my schedule below I think it's clear I went too fast. I don't think I settled into my previous steps and they've been hitting me hard. Essentially since I took the step down to .125 mg.

Help with a plan  :angel:

I am trying to figure out if a direct taper or a liquid titration taper is going to be more manageable for me, and what a realistic schedule is. If someone has good resources for both that would be incredible. I plan on discussing valium with my psych as that appears to be recommended, unless you guys say otherwise? Any resources that lay out a schedule strictly for klonopin would be a tremendous help. I'd also love to hear anyone else's stories of hope.

Thank you guys!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: .125 mg KPin
« Reply #1 on: April 12, 2022, 06:48:50 pm »
Wow, that's a rapid taper, I think you're right that your reductions have caught up to you, I've read other members mention this.  Are you suffering interdose withdrawal symptoms, is that why you're thinking about switching to Valium because if not, I'd suggest staying on the Klonopin.  Valium can be useful for those taking short acting medication but its no picnic to cross to or taper from if you don't have strong motivation.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: .125 mg KPin
« Reply #2 on: April 12, 2022, 08:52:14 pm »
Gosh that is a very rapid taper. If you're still hurting like you say, I would definitely hold for a couple weeks longer to allow my CNS enough time to catch up.

Personally I would not switch over to Valium at this stage. I also think a liquid taper is the easiest at these low numbers. I know a lot of people do micro tapering when they hit 0.125mg.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: .125 mg KPin
« Reply #3 on: April 12, 2022, 10:47:41 pm »
1) I definitely plan on holding for awhile. I can only describe my day-to-day as absolute hell.

2) I will likely be doing liquid titration because the jagged and poorly planned dosing has really done a number on me. Working and basic life tasks feel like herculean efforts coupled with little to no joy, ever.

Is there an excel table I can use as a reference? What is a safe but brisk timeframe to be done?

3) I've been at this level for 5 weeks. Should I stay the course? Or should I consider re-instating at a higher level?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: .125 mg KPin
« Reply #4 on: April 12, 2022, 11:01:46 pm »
The problem with spreadsheets is members tend to follow them then get into the same trouble you did, we have to allow for life events, health challenges and symptom upticks.  The best thing you can do is to keep a record of your reductions and rate your symptom severity with each to help you determine what your next reduction is as well as when.

Its tough to say if an up-dose will be helpful, I've seen some members benefit from them, others not so much but 5 weeks is probably enough time for your symptoms to have leveled out if they were going to. 

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: .125 mg KPin
« Reply #5 on: April 12, 2022, 11:50:21 pm »
I surely didn't want to but I switched to a liquid taper at the end because the doses got too small to cut.  I tried jumping at 0.25mg because the doses were getting too small to cut but that dose was too high so I reinstated and that is when I switched to liquid.  This taper thing is often a process of trial and error.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: .125 mg KPin
« Reply #6 on: April 12, 2022, 11:54:15 pm »
Personally I don't think a spreadsheet or taper plan is worth it when you hit 0.125mg. It is such a low number you really need to play it by ear and see how your symptoms are going.

I know some people do the 0.001mg per day reduction which will take  you approximately 3-4 months if you're not holding in-between.

You could read up here and ask for experiences here http://www.benzobuddies.org/forum/index.php?topic=194739.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.